Year 2020, Volume 49 , Issue 1, Pages 362 - 370 2020-02-06

Cartan-Eilenberg Ding projective complexes

Bo LU [1] , Zhongkui LİU [2]


In this article, Cartan-Eilenberg Ding projective complexes are introduced and investigated. It is shown that a complex $C$ is Cartan-Eilenberg Ding projective if and only if $C_n$ and $C_n/\mathrm{B}_n(C)$ are Ding projective in $R$-$\mathrm{Mod}$ for each $n\in\mathbb{Z}$ when $R$ is a Ding-Chen ring. Some applications are also given.
Ding projective module, Ding projective complex, Cartan-Eilenberg Ding projective complex
  • [1] H. Cartan and S. Eilenberg, Homological algebra, Princeton University Press, 1956.
  • [2] N. Q. Ding and J. L. Chen, The flat dimensions of injective modules, Manuscripta Math. 78 (1), 165-177, 1993.
  • [3] N. Q. Ding and J. L. Chen, Coherent rings with finite self-FP-injective dimension, Comm. Algebra 24 (9), 2963-2980, 1996.
  • [4] N. Q. Ding, Y. L. Li and L. X. Mao, Strongly Gorenstein flat modules, J. Aust, Math. Soc. 86 (3), 323-338, 2009.
  • [5] E. E. Enochs, Cartan-Eilenberg complexes and resolutions, J. Algebra 342 (1), 16-39, 2011.
  • [6] J. Gillespie, The flat model structure on Ch(R), Trans. Amer. Math. Soc. 356 (8), 3369-3390, 2004.
  • [7] J. Gillespie, Model structures on modules over Ding-Chen rings, Homology, Homotopy Appl. 12 (1), 61-73, 2010.
  • [8] J. R. García Rozas, Covers and Envelopes in the Category of Complexes, Chapman & Hall/CRC, Boca Raton, FL, 1999.
  • [9] B. Lu and Z. K. Liu, Cartan-Eilenberg FP-injective complexes, J. Aust, Math. Soc. 103 (3), 387-401, 2017.
  • [10] B. Stenstr¨om, Coherent rings and FP-injective modules, J. London Math. Soc. 2 (2), 323-329, 1970.
  • [11] J. L. Verdier, Des cat´egories d´eriv´ees des cat´egories ab´eliennes, Ast´erisque 239, 1997.
  • [12] X. Y. Yang and Z. K. Liu, Gorenstein projective, injective, and flat complexes, Comm. Algebra 39 (5), 1705-1721, 2011.
  • [13] G. Yang, Z. K. Liu and L. Liang, Model structures on categories of complexes over Ding-Chen rings, Comm. Algebra 41 (1), 50-69, 2013.
  • [14] G. Yang, Z.K. Liu and L. Liang, Ding projective and Ding injective modules, Algebra Colloq. 20 (4), 601-602, 2013.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0003-1542-7384
Author: Bo LU
Institution: Northwest Minzu University
Country: China


Orcid: 0000-0002-1569-2623
Author: Zhongkui LİU
Institution: Northwest Normal University
Country: China


Dates

Publication Date : February 6, 2020

Bibtex @research article { hujms552221, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {362 - 370}, doi = {10.15672/hujms.552221}, title = {Cartan-Eilenberg Ding projective complexes}, key = {cite}, author = {LU, Bo and LİU, Zhongkui} }
APA LU, B , LİU, Z . (2020). Cartan-Eilenberg Ding projective complexes. Hacettepe Journal of Mathematics and Statistics , 49 (1) , 362-370 . DOI: 10.15672/hujms.552221
MLA LU, B , LİU, Z . "Cartan-Eilenberg Ding projective complexes". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 362-370 <https://dergipark.org.tr/en/pub/hujms/issue/52287/552221>
Chicago LU, B , LİU, Z . "Cartan-Eilenberg Ding projective complexes". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 362-370
RIS TY - JOUR T1 - Cartan-Eilenberg Ding projective complexes AU - Bo LU , Zhongkui LİU Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.552221 DO - 10.15672/hujms.552221 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 362 EP - 370 VL - 49 IS - 1 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.552221 UR - https://doi.org/10.15672/hujms.552221 Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Cartan-Eilenberg Ding projective complexes %A Bo LU , Zhongkui LİU %T Cartan-Eilenberg Ding projective complexes %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 1 %R doi: 10.15672/hujms.552221 %U 10.15672/hujms.552221
ISNAD LU, Bo , LİU, Zhongkui . "Cartan-Eilenberg Ding projective complexes". Hacettepe Journal of Mathematics and Statistics 49 / 1 (February 2020): 362-370 . https://doi.org/10.15672/hujms.552221
AMA LU B , LİU Z . Cartan-Eilenberg Ding projective complexes. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 362-370.
Vancouver LU B , LİU Z . Cartan-Eilenberg Ding projective complexes. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 370-362.